# SDR IPXA2015072391474

- Difficulty date: July 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 22141261175
- Part serial: 1059001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NR 2 THRUST REVERSER LOWER INBD TRACK LUG HAS CRACK INDICATION AFTER BEARING REMOVED.  HOLE SIZE AT .648, REAMED LUG TO .7472, REV A300-7830-19599-Z, APPENDIX D, STEP K.
